# SDR FDEA201601120131

- Difficulty date: January 12, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N967FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26269
- Aircraft time: 53,943 hours, 18,471 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR  LIGHT INOPERATIVE WITH DOOR ARMED & GIRT BAR ENGAGED.  INSPECTED GIRT BAR AND FOUND  DEBRIS ON AFT END OF GIRT BAR PREVENTING ENGAGEMENT.  CLEANED GIRT BAR AND GIRT BAR FLOOR FITTINGS. OPS CHECKED GOOD IAW MM 25-66-01-4.
